# SDR ASAA2015121814324

- Difficulty date: December 18, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 33,612 hours, 10,419 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT FMCS WENT INTO DATA LOADER PROTOCOL MAINTENANCE PAGE.  ACFT GROUNDED.  POWERED DOWN ACFT.  VERIFIED POSITION OF DATA LOADER SELECTOR SWITCHES. NO DEFECTS NOTED.  FMCS OPS NORMAL.
